Nonexistence of Homoclinic Orbits for a Class of Hamiltonian Systems
Xiaoyan Lin,
Qi-Ming Zhang and
X. H. Tang
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
We give several sufficient conditions under which the first-order nonlinear Hamiltonian system has no solution satisfying condition where and , , , , and are locally Lebesgue integrable real-valued functions defined on .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/547682.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/547682.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:547682
DOI: 10.1155/2013/547682
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().